International Journal of Control, Vol.86, No.6, 1158-1164, 2013
Approximate controllability of stochastic differential systems driven by a Levy process
In this paper, we are concerned with the approximate controllability of stochastic differential systems driven by Teugels martingales associated with a Levy process. We derive the approximate controllability with the coefficients in the system satisfying some non-Lipschitz conditions, which include classic Lipschitz conditions as special cases. The desired result is established by means of standard Picard's iteration.